# SDR FDEA202307191250

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N152FE
- Make and model: Boeing 767-300
- Aircraft serial: 43552
- Aircraft time: 10,146 hours, 4,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856117
- Part serial: UNKNOWN
- Condition: Dented
- Location: Zone 200
- Part time: 10,146 hours, 4,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR PANEL 221DFF WITH DENTS. MDC FLOOR PANEL 221 DFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR.4.B FIG.201 SHEET 2   REV.85 DEC 15/2022
